Jump to content

Recommended Posts

Hi all,

 

I developed HPPD symptoms (visual snow, afterimages, trailing, light sensitivity ect) three weeks after starting mirtazapine. I immediately began a taper of 7.5 for two weeks and 3.75 for a week before finally jumping off. When I did my visual problems got worse! I went back on, but want to get off as after I take it I get strobe lights in my closed eyes for a few hours after.

 

Anyone have any experience with this or know my chances of it going away if I stop?

 

Regards,

Andrew

Link to post
Share on other sites

I've been on it for a month or so after my anxiety went totally out of control...

My anxiety has since gone down but my dpdr and visuals are slightly higher. Trying to determine if the pros outweigh the cons. The cons are currently manageable, so will try another month.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Similar Content

    • By cosmiccharlie
      Hello Everyone, 
      I hope you are all doing well.  About 7 months ago I was going through some difficult emotional times and got prescribed medical marijuana for a condition that I have.  I tried 4 edible attempts over 1 month and did notice an uptick in my visual disturbances and some anxiety.  After the last attempt I decided to leave the gummies be and I have since been sober from everything and am again going through some difficult stressful things.  All positive but very exhausting; my wife and I just had our second daughter and I am on my 4th year of mathematics PhD studies.  The idea of smoking cannabis is now very appealing and I was wondering if anyone had experience with positive responses from smoking but negative from edibles.  I don't think the steps back that I took with the edibles were very significant, however the possibility of making things far worse scares me. Also, I am a member of Alcoholics Anonymous and most of the feedback I get from them makes it seem like I am putting a gun to my head if I even think about smoking weed.  I love AA but they can be a bit much sometimes.  Anyway, thanks as always for your your input. 
      Take Care,
      Nick 
    • By microdosedfucked
      So I recently had a bout with trying to get back on Zoloft after microdosing shrooms for a few months and started having adverse reactions. This spiraled into me drinking a bunch while trying to get off it and trying other meds then finally a last micro dose causing an anxiety attack that seems to have given me hppd.
      Lamictal seemed to increase my visuals and the first time I noticed. Visual Snow was after I tried lamictal for a few days. I take seroquel to sleep and sometimes klonopin for anxiety. Just recently I’ve tried to get on Depakote from talking to my new psychiatrist but everyday it seems to cause worsening VS, tinnitus, and derealization/brain fog. I don’t know what to do but don’t think I can stay on this if I feel it’s making things worse.
      I’m not sure if I should keep trying meds to help me function or go natural. I’m experiencing a lot of bipolar 2 and ocd symptoms as well. I’m trying to function and start my engineering job but it’s been extremely difficult to focus through my cognitive difficulties and intense anxiety and depression. I’m also in early sobriety so that’s probly causing a lot trouble too.
    • By CCO
      Hello all, 
      My name is Christiaan, I'm 18 years old. Over this past summer I smoked copious ammounts of cannabis and consumed LSD thrice, with a space of three weeks between the first and second expereinces and one week between the second and third. On the first two occasions I consumed half of a 155ug tab and smoked a small ammount of cannabis alongside (around one bowl). during the final experience I tripped in haste in my home, and dabbed pretty heavily alongside. I had an amazing experience on 3/4 of a tab, and on the comedown of this trip I accidentally ate another 3/4 tab, intending to redose only 1/4. I panicked and went to my sister, who became upset and started to frighten me as I began to trip harder, and so I just went into my room and panicked quietly. Eventually, maybe two hours later I took 15mg Remeron, an SNRI I'm perscribed for GAD/Depression, which put me to sleep for a few hours. When I woke up I was no longer tripping. Needless to say, since this past experience I have ceased all cannabis/hallucenogen consumption.
      I have been seeing slight hallucenations. Surfaces sometimes breathe, subjects in paintings seem to float and move around, and when reading lettering, especially on a screen, the words and lines can really seem to warp and slide around a bit. I also have noticed strong starbursting affects on lights especially at night, but I'm fairly sure I experienced that before. I am terrified of this developing into something less easy to ignore, especially since I took an SNRI while I had a good bit of acid in my system. As time goes on I become less and less hopeful that this is simply my anxiety or heightened awareness of normal phenomena. 
       
      Thank you so much if you managed to read all this.
      -Christiaan
    • By Deleted account
      >Visits the doctors about HPPD, doctor doesn't know anything about HPPD
      >Tells doctor about persisting drug-induced hallucinations and panic attacks, gets referred to a drug and alcohol service
      >Makes it clear that there is no history of addiction or continued use, gets referred to psychiatrists
      >Open to suggestion, trying not to be classed as a drug-seeker, I accept the anti-psychotic prescription Seroquel
      >Takes Seroquel, makes HPPD worse, notifies doctors of this 
      >Is offered SSRI anti-depressants for panic attacks, rejected them
      >Prescribed antipsychotic Olanzepine (Zyprexa), which doesn't do anything for HPPD, and Diazepam (Valium) for panic attacks, which also does nothing
      >Moved to a mental health facility so that doctors can sort medication out
      >Psychiatrists conclude that panic disorder can fix itself and that the HPPD visuals are psychotic hallucinations
      >Prescribes Aripiprazole (Abilify), and took away the Diazepam, which made HPPD worse, and induced anxiety and hypertension (high blood pressure)
      Psychiatrists insist that benzo's are unsafe and should only be used short term due to risk of addiction, despite no history of addiction and the thousands of milligrams worth of any benzodiazepine it would take to actually be fatal. 
      Big fuck you to every single doctor out there who hasn't done their research and has treated every HPPD patient like this. I have already explained to them that the most effective treatment for HPPD include anti-convulsants, but they do not listen. Instead they want to chuck as many anti-psychotics and anti-depressants at me as possible, hoping that I will come across one that will eventually kill me. These doctors are not here to help, they are here to kill and deny effective treatment. Even if addiction were a problem (which is not if you do not abuse medicaiton),  I'd rather be addicted to a drug than have HPPD for the rest of my life. Now I will proceed to seek medication illegally because this medical system has failed me. 
       
       
       
×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.